MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER; UNIT, PHACOFRAGMENTATION
Catalog Number 8065751450
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Intraocular Pressure Decreased (4468); Choroidal Hemorrhage (4810)
Date of Event 12/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A government agency reported that, during gas-liquid exchange of vitrectomy surgery, there was an unstable intraocular pressure resulted in decreased intraocular pressure and bleeding while using an ophthalmic operating system.Gas liquid exchange was temporarily suspended, and intraocular perfusion adjustment was performed.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.11.Service history was reviewed for the system.There was no service record (relevant to the reported event), found.All manufacturer¿s surgical systems are verified to meet specifications after installation and customer-initiated service (in accordance with the applicable per procedure).Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance-based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this serial number¿ was performed.No similar complaints were reported for the product serial under investigation.Based on the information obtained, the root cause of the reported event(s) are inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, EMBEDDED LASER
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24221970
Report Number2028159-2026-00129
Device Sequence Number8196960
Product Code HQC
UDI-Device Identifier00380657514502
UDI-Public(01)00380657514502(17)310828(11)210830(10)1426L1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751450
Device Lot Number1426L1
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/06/2026
Date Device Manufactured08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexFemale